30 yrs poz on atripla - what now?
Jan 25, 2009
hi, what is the best regiment for me so a to decrease my lipoatrophy? i'd like to not continue the fat loss i've had over the years. thanks.
Response from Dr. Pierone
Medications are most closely tied in with development of lipoatrophy are Zerit (d4T, stavudine), AZT (zidovudine, Retrovir, Combivir, Trizivir), and Videx (ddI, didanosine). So avoiding these medications would be best.
Also, protease inhibitor based regimens seem to have less risk of producing lipoatrophy, but are more likely to produce high cholesterol and triglyceride levels as well as lipohypertrophy.
I hope that this information helps and best of luck to you!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blowjob From A Prostitute How Long Does It Take To Test Positive For AIDS
- Dry Mouth After Masturbation Worried I Have HIV
- Fever After Masturbation Worried I Have HIV
- Itchy Rash After Performing Oral Sex Sign Of HIV AIDS
- Oral Ulcers After Touching Precum Sign Of HIV AIDS
- Testicular Pain After Unprotected Sex Without Ejaculation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.